# SDR ASAA2018092126197

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,562 hours, 6,448 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40L7H2
- Condition: Failed
- Location: E&E Bay
- Part time: 19,557 hours, 6,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER PWS FAIL LIGHT CAME ON FOR ABOUT 20 SECONDS DURINNG CRUISE. GROUNDED - YES. REPLACED WEATHER RADAR RECEIVER/TRANSMITTER MOUNT REF AMM 34-43-31/401. REPLACED WEATHER RADAR RECEIVER/ TRANSMITTER REF AMM 34-43-41/401. WEATHER RADAR SYS OPS TEST PER AMM 34-43-00-710-802-001. OPS GOOD.
